R. Baldasso, O. Menezes, A. Neumann, and R. R. Souza, Exclusion Process with Slow Boundary, Journal of Statistical Physics, vol.14, issue.12, pp.1112-1142, 2017.
DOI : 10.1007/978-3-662-03752-2

URL : http://arxiv.org/pdf/1407.7918

C. Bernardin, P. Gonçalves, and S. Sethuraman, Occupation times of long-range exclusion and connections to kpz class exponents, Probability Theory and Related Fields, pp.365-428, 2016.

C. Bernardin and B. Oviedo, Fractional fick's law for the boundary driven exclusion process with long jumps, ALEA, pp.14-473, 2017.

L. Bertini, A. De-sole, D. Gabrielli, G. Jona-lasinio, and C. Landim, Large deviations for the boundary driven symmetric simple exclusion process, Mathematical Physics, Analysis and Geometry, vol.6, issue.3, pp.231-267, 2003.
DOI : 10.1023/A:1024967818899

L. Bertini, A. De-sole, D. Gabrielli, G. Jona-lasinio, and C. Landim, Macroscopic fluctuation theory, Macroscopic fluctuation theory, p.593, 2015.
DOI : 10.1088/1751-8113/41/50/505001

URL : http://arxiv.org/pdf/1404.6466

P. Billingsley, Convergence of probability measures, 2013.
DOI : 10.1002/9780470316962

K. Bogdan, K. Burdzy, and Z. Chen, Censored stable processes, Probability theory and related fields, pp.89-152, 2003.
DOI : 10.1007/s00440-003-0275-1

URL : http://www.math.washington.edu/~zchen/cen.ps.Z

K. Bogdan and T. Byczkowski, Potential theory for the ??-stable Schr??dinger operator on bounded Lipschitz domains, Studia Mathematica, vol.133, issue.1, pp.53-92, 1999.
DOI : 10.4064/sm-133-1-53-92

C. Boldrighini, A. De-masi, and A. Pellegrinotti, Nonequilibrium fluctuations in particle systems modelling reaction-diffusion equations, Stochastic processes and their applications, pp.1-30, 1992.

H. Brezis, Functional analysis, Sobolev spaces and partial differential equations, 2010.
DOI : 10.1007/978-0-387-70914-7

A. De-masi, P. Ferrari, and J. Lebowitz, Rigorous derivation of reaction-diffusion equations with fluctuations, Physical review letters, pp.55-1947, 1985.

A. De-masi, P. Ferrari, and J. Lebowitz, Reaction-diffusion equations for interacting particle systems, Journal of Statistical Physics, vol.103, issue.3-4, pp.589-644, 1986.
DOI : 10.1007/978-1-4684-0152-3

A. De-masi, P. A. Ferrari, and E. Presutti, Symmetric simple exclusion process with free boundaries, Probability Theory and Related Fields, pp.155-193, 2015.

A. De-masi, N. Ianiro, A. Pellegrinotti, and E. Presutti, A survey of the hydrodynamical behavior of many-particle systems, NASA STI/Recon Technical Report A, vol.85, pp.123-294, 1984.

A. , D. Masi, and E. Presutti, Mathematical methods for hydrodynamic limits, 2006.

A. De-masi, E. Presutti, D. Tsagkarogiannis, and M. Vares, Truncated correlations in the stirring process with births and deaths, Electronic Journal of Probability, vol.17, issue.0, p.17, 2012.
DOI : 10.1214/EJP.v17-1734

A. De-masi, E. Presutti, D. Tsagkarogiannis, and M. E. Vares, Current Reservoirs in the Simple Exclusion Process, Journal of Statistical Physics, vol.81, issue.4, pp.1151-1170, 2011.
DOI : 10.1017/CBO9780511750854

B. Derrida, Non-equilibrium steady states: fluctuations and large deviations of the density and of the current, Journal of Statistical Mechanics: Theory and Experiment, vol.2007, issue.07, p.7023, 2007.
DOI : 10.1088/1742-5468/2007/07/P07023

A. Dhar, Heat transport in low-dimensional systems, Advances in Physics, vol.151, issue.5, pp.457-537, 2008.
DOI : 10.1103/PhysRevLett.95.104302

A. Dhar and K. Saito, Anomalous transport and current fluctuations in a model of diffusing levy walkers, arXiv preprint, 2013.

A. Dhar, K. Saito, and B. Derrida, Exact solution of a L??vy walk model for anomalous heat transport, Physical Review E, vol.87, issue.1, p.10103, 2013.
DOI : 10.1140/epjst/e2007-00364-7

E. , D. Nezza, G. Palatucci, and E. Valdinoci, Hitchhiker's guide to the fractional sobolev spaces, Bulletin des Sciences Mathématiques, pp.136-521, 2012.

R. L. Dobrushin, Markov processes with many locally interacting components?the reversible case and some generalizations, pp.57-66, 1971.

R. L. Dobrushin, Markov processes with a large number of locally interacting components?the existence of a limit process and its ergodicity, tech. report, ARMY FOREIGN SCIENCE AND TECHNOLOGY CENTER CHARLOTTESVILLE VA, 1974.

M. Donsker and S. Varadhan, Large deviations from a hydrodynamic scaling limit, Communications on Pure and Applied Mathematics, vol.46, issue.3, pp.243-270, 1989.
DOI : 10.1002/cpa.3160420303

A. A. Dubkov, B. Spagnolo, and V. V. Uchaikin, L??VY FLIGHT SUPERDIFFUSION: AN INTRODUCTION, International Journal of Bifurcation and Chaos, vol.69, issue.09, pp.2649-2672, 2008.
DOI : 10.1103/PhysRevE.51.1412

B. Dyda, A fractional order hardy inequality, Illinois Journal of Mathematics, vol.48, pp.575-588, 2004.

L. Evans, Partial differential equations (graduate studies in mathematics vol 19)(providence, ri, 1998.

G. Eyink, J. L. Lebowitz, and H. Spohn, Hydrodynamics of stationary non-equilibrium states for some stochastic lattice gas models, Communications in mathematical physics, pp.132-253, 1990.

J. Farfan, C. Landim, and M. Mourragui, Hydrostatics and dynamical large deviations of boundary driven gradient symmetric exclusion processes, Stochastic Processes and their Applications, pp.725-758, 2011.
DOI : 10.1016/j.spa.2010.11.014

X. Fernández-real and X. Ros-oton, Boundary regularity for the fractional heat equation, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales, Serie A. Matematicas, pp.110-159, 2016.

T. Franco, P. Gonçalves, and A. Neumann, Hydrodynamical behavior of symmetric exclusion with slow bonds, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, pp.402-427, 2013.
DOI : 10.1214/11-AIHP445

T. Franco, P. Gonçalves, and A. Neumann, Phase transition in equilibrium fluctuations of symmetric slowed exclusion, Stochastic Processes and their Applications, pp.4156-4185, 2013.
DOI : 10.1016/j.spa.2013.06.016

T. Franco, P. Gonçalves, and G. M. Schütz, Scaling limits for the exclusion process with a slow site, Stochastic Processes and their applications, pp.800-831, 2016.
DOI : 10.1016/j.spa.2015.09.019

P. Gonçalves and M. Jara, Density fluctuations for exclusion processes with long jumps, Probability Theory and Related Fields, pp.1-52, 2015.

Q. Guan and Z. Ma, Reflected symmetric ?-stable processes and regional fractional laplacian, Probability theory and related fields, pp.649-694, 2006.
DOI : 10.1007/s00440-005-0438-3

M. Jara, Hydrodynamic limit of particle systems with long jumps, 2008.

M. Jara, Nonequilibrium scaling limit for a tagged particle in the simple exclusion process with long jumps, Communications on Pure and Applied Mathematics, vol.1, issue.4, pp.198-214, 2009.
DOI : 10.4310/AJM.1997.v1.n4.a1

URL : https://hal.archives-ouvertes.fr/hal-00453664

C. Kipnis and C. Landim, Scaling limits of interacting particle systems, 2013.
DOI : 10.1007/978-3-662-03752-2

C. Kipnis, C. Landim, and S. Olla, Hydrodynamical limit for a nongradient system: The generalized symmetric exclusion process, Communications on Pure and Applied Mathematics, vol.45, issue.11, pp.47-1475, 1994.
DOI : 10.1002/cpa.3160471104

C. Kipnis, C. Landim, and S. Olla, Macroscopic properties of a stationary non-equilibrium distribution for a non-gradient interacting particle system, Ann. Inst. H. Poincaré, pp.31-191, 1995.

C. Kipnis, S. Olla, and S. Varadhan, Hydrodynamics and large deviation for simple exclusion processes, Communications on Pure and Applied Mathematics, vol.118, issue.2, pp.115-137, 1989.
DOI : 10.1080/17442508708833446

C. Landim, A. Milanés, and S. Olla, Stationary and nonequilibrium fluctuations in boundary driven exclusion processes, Markov Proces, pp.165-184, 2008.

S. Lepri, R. Livi, and A. Politi, Thermal conduction in classical low-dimensional lattices, Physics Reports, vol.377, issue.1, pp.1-80, 2003.
DOI : 10.1016/S0370-1573(02)00558-6

S. Lepri and A. Politi, Density profiles in open superdiffusive systems, Physical Review E, vol.83, issue.3, p.30107, 2011.
DOI : 10.1088/1751-8113/42/2/025001

T. Liggett, Interacting particle systems, 2012.

T. M. Liggett, Stochastic interacting systems: contact, voter and exclusion processes, 2013.
DOI : 10.1007/978-3-662-03990-8

A. Masi, E. Presutti, D. Tsagkarogiannis, and M. Vares, Non-equilibrium Stationary States in the Symmetric Simple Exclusion with Births and Deaths, Journal of Statistical Physics, vol.17, issue.6, pp.519-528, 2012.
DOI : 10.1007/978-1-4613-8542-4

C. Mou and Y. Yi, Interior Regularity for Regional Fractional Laplacian, Communications in Mathematical Physics, vol.60, issue.1, pp.233-251, 2015.
DOI : 10.1002/cpa.20153

M. Mourragui, Large deviations of the empirical current for the boundary driven kawasaki process with long range interaction, ALEA, pp.11-643, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01002002

T. Roubí?ek, Nonlinear partial differential equations with applications, 2013.
DOI : 10.1007/978-3-0348-0513-1

R. Servadei and E. Valdinoci, Weak and viscosity solutions of the fractional laplace equation, Publicacions matemàtiques, pp.133-154, 2014.

S. Sethuraman, On Microscopic Derivation of a Fractional Stochastic Burgers Equation, Communications in Mathematical Physics, vol.7, issue.2, pp.625-665, 2016.
DOI : 10.1007/BFb0093107

F. Spitzer, Interaction of markov processes, in Random Walks, Brownian Motion, and Interacting Particle Systems, pp.66-110, 1991.

J. Szavits-nossan and K. Uzelac, Scaling properties of the asymmetric exclusion process with long-range hopping, Physical Review E, vol.2006, issue.5, pp.77-051116, 2008.
DOI : 10.1103/PhysRevE.72.036123

J. L. Vázquez, Recent progress in the theory of nonlinear diffusion with fractional laplacian operators, arXiv preprint, 2014.

V. Zaburdaev, S. Denisov, and J. Klafter, L??vy walks, Reviews of Modern Physics, vol.4, issue.2, p.483, 2015.
DOI : 10.1016/0009-2614(94)87062-4